Advertisement

Ukrainian Mathematical Journal

, Volume 39, Issue 6, pp 595–599 | Cite as

Basis of the algorithm of asymptotic decomposition for a finite number of approximations

  • A. K. Lopatin
Article
  • 19 Downloads

Keywords

Finite Number Asymptotic Decomposition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. A. Mitropol'skii and A. K. Lopatin, “Asymptotic decomposition of systems of nonlinear ordinary differential equations,” Ukr. Mat. Zh.,36, No. 1, 35–44 (1984).Google Scholar
  2. 2.
    Yu. A. Mitropol'skii and A. K. Lopatin, “Group-theoretical aspects of asymptotic methods of nonlinear mechanics,” Mat. Fiz. Nelin. Mekh., No. 5, 34–45 (1986).Google Scholar
  3. 3.
    Yu. N. Bibikov, General Course in Ordinary Differential Equations [in Russian], Leningrad Univ. Press (1981).Google Scholar
  4. 4.
    V. V. Golubev, Lectures on the Analytic Theory of Differential Equations [in Russian], Gostekhizdat, Moscow-Leningrad (1950).Google Scholar
  5. 5.
    Yu. A. Mitropol'skii and A. K. Lopatin, “Vector fields, algebras, and groups that generate systems of ordinary differential equations, and their characteristics,” Preprint 85.73, Institute of Mathematics of the Academy of Sciences of the Ukrainian SSR, Kiev (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • A. K. Lopatin
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations